# SDR AALA202312061805

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,347 hours, 10,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RAIL LOCK FLOOR AREA AT BS 1769 TO BS 1769 RIGHT HAND SIDE IN AFT CARGO COMPARTMENT. REPLACED RAIL LOCK FLOOR AREA. PER B777-200 SRM-51-40-02-0G AND DRAWING 451W4210 AND 451W4205.
